# SDR 98ZZZX3624

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Slide Block
- Part number: 660710924
- Condition: Damaged
- Location: Propeller
- Part time: 21,594 hours
- Component: Rotol, R389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FROM CUSTOMER IN DISASSEMBLED CONDITION WITH 2 EACH DAMAGED SLIDE BLOCKS AND DAMAGED CROSSHEAD.  CROSSHEAD AND SLIDE BLOCKS WERE IN PRE-SB SF340-61-89 CONFIGURATION.
